# SDR QXEA200301432

- Difficulty date: November 14, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 5,868 hours, 6,773 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 465507
- Part serial: MAL0220
- Condition: Malfunctioned
- Location: Nr 2 Mlg
- Part time: 6 hours, 8 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2281 AFTER TAKEOFF FROM GEG RIGHT DOOR ADVISORY LIGHT REMAINED ON AFTER GEAR RETRACTION.  AIRSPEED WAS HELD AT 185 OR BELOW AND LEVELED OFF AT 15,000 FEET TO RUN THE CHECKLIST.  AS SOON AS LEVELED AT 15,000 FEET THE DOOR RETRACTED ON IT'S OWN AND FLIGHT WAS CONTINUED ON TO SEA.  REMOVED AND REPLACED NR 2 MLG RETRACTION ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
